Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 40, Issue 2, 2004
Metadata
 

Cartan Involutions and Normalizers of Maximal Tori
William G. Dwyer and Clarence W. Wilkerson Jr.
pp. 295–309
Abstract

On Theorems of Hardy, Gelfand–Shilov and Beurling for Semisimple Groups
Sundaram Thangavelu
pp. 311–344
Abstract | Full-Text PDF (298 KB) | Metadata

On the Stokes Equation with the Leak and Slip Boundary Conditions of Friction Type: Regularity of Solutions
Norikazu Saito
pp. 345–383
Abstract | Full-Text PDF (328 KB) | Metadata

Sample Path Large Deviations for Diffusion Processes on Configuration Spaces over a Riemannian Manifold
Michael Röckner and Tusheng S. Zhang
pp. 385–427
Abstract | Full-Text PDF (348 KB) | Metadata

Decomposition Problem on Endomorphisms of Projective Varieties
Yoshio Fujimoto
pp. 429–440
Abstract | Full-Text PDF (165 KB) | Metadata

A Serre-type Theorem for the Elliptic Lie Algebras with Rank ≥ 2
Hiroyuki Yamane
pp. 441–469
Abstract | Full-Text PDF (311 KB) | Metadata

Poles and α-points of Meromorphic Solutions of the First Painlevé Hierarchy
Shun Shimomura
pp. 471–485
Abstract | Full-Text PDF (187 KB) | Metadata

A BPE Model for the Burgers Equation
Shigeyoshi Ogawa and Arturo Kohatsu-Higa
pp. 487–505
Abstract | Full-Text PDF (214 KB) | Metadata

The Equivariant Toda Lattice
Ezra Getzler
pp. 507–536
Abstract | Full-Text PDF (257 KB) | Metadata

Relations for Multiple Zeta Values and Mellin Transforms of Multiple Polylogarithms
Jun-ichi Okuda and Kimio Ueno
pp. 537–564
Abstract | Full-Text PDF (257 KB) | Metadata

Distributions of Exponential Growth with Support in a Proper Convex Cone
Masanori Suwa
pp. 565–603
Abstract | Full-Text PDF (327 KB) | Metadata